# SDR 97ZZZX2104

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BF
- Make and model: Cessna 402B
- Aircraft serial: 402B1076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Aft Wing Tip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, MECHANIC NOTICED CRACK IN THE WING SKIN IN MOST AFT OTBD SECTION OF LT WING.  MECHANIC ALSO OBSERVED 2 RIVETS  SHEARED THAT ATTACH THE OTBD AILERON HINGE BRACKET ASSY (CESSNA P/N 5021002-12) WHICH ARE SAME RIVETS THAT ATTACH THE TIP TANK SUPPORT BRACKETS (CESSNA P/N'S 0822600-29 AND -30 TO THE WING.  THE MOST OTBD WING RIB WAS ALSO CRACKED IN THE MOST AFT LOWER SECTION (CESSNA P/N 0822040-17).  TIP TANK  STINGER (MOST AFT POINT) HAS SOME SLIGHT DAMAGE AS THOUGH IT STRUCK A SOLID OBJECT.  AMOUNT OF WEIGHT WITH A FULL TANK OF FUEL BOUNCING ON THE TIP OF THE WING COULD ALSO BE A CONTRIBUTING FACTOR.
